# SDR DLL12953700

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING A LEFT WHEELWELL FIBERGLASS PANEL ATTACH ANGLE LOCATED ON THE FS 1363 BULKHEAD, A 1.5 INCH CRACK WAS FOUND ON THE FS 1363 BULKHEAD WEB UNDER THE PANEL ATTACH ANGLE.  THE DAMAGE WAS REPAIRED PER SRM 53-11-00, PG 949 .
